# SDR HALA2018120430625

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 1,208 hours, 242 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lav Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAV RED ECAM IN CRUISE FL 330 (2-3 SEC) WENT OUT BY ITSELF. F/A DID CABIN WALK THROUGH. NO SIGNS OF SMOKE.// CHECK ALL LAV TRASH EXT BOTTLE WITHIN LIMIT. OPS CHK ALL TOILETS OK. PERFORMED LAV SMOKE TEST PER AMM 26-17-00-710-001-A. NO FAULTS. NO SMELL NOTED THROUGHOUT A/C. OK FOR SVC.
